# SDR DALA2015080604860

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1110-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON RT TIE TRACK BETWEEN BS 1110 - 1155 IN AFT CARGO COMPARTMENT.  NEW SECTION TIE TRACK WAS REPLACED, TREATED, AND PAINTED IAW SRM 51-10-4, 53-05, FIG 4G, 51-10-3, PAR 21 AND 14, 51-30-5, AND 51-30-1.
